International Journal of Mathematics and Mathematical Sciences (Jan 2001)

Stability in E-convex programming

  • Ebrahim A. Youness

DOI
https://doi.org/10.1155/s0161171201006317
Journal volume & issue
Vol. 26, no. 10
pp. 643 – 648

Abstract

Read online

We define and analyze two kinds of stability in E-convex programming problem in which the feasible domain is affected by an operator E. The first kind of this stability is that the set of all operators E that make an optimal set stable while the other kind is that the set of all operators E that make certain side of the feasible domain still active.